# SDR JGVR2018111201

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 750
- Aircraft serial: 7500285
- Aircraft time: 9,963 hours, 6,144 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING UPPER TRAILING EDGE SKIN AT APPROXIMATELY WS 71.45 ABOVE INBD FLAP INBD ACTUATOR HAS 1 RIVET PULLED THROUGH THE SKIN AND HAS LEFT A SLIGHT DEPRESSION AROUND NEXT RIVET AFT.
